# SDR EIAA970051

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 737-756
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND MAIN CARGO INTERCOSTAL BELOW NR 9 SEAT TRACK CORROSION REMOVAL EXCEEDED LIMITS AT FS 737 TO 756 AT 14 RBL.  FABRICATED AND INSTALLED REPAIR DOUBLER TO INTERCOSTAL WEB AT FS 737 TO 756 RBL 14 PER SRM 53-01 FIG 2 AND SRM 51-30-2.  (M)
